Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Does Omeprazole cause skin rash?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3546 Questions
Posted Mon, 24 Feb 2014 in Medicines and Side Effects
Answered by Dr. Albana Sejdini 35 minutes later
Brief Answer: Yes, it is possible to have rash from omeprazole.. Detailed Answer: Hi, Yes, it is possible as you might get an allergic reaction to it if you have recently started to use it. If this is your case, please stop using it, and report this side effect to your doctor. As you are also having R.A., Asthma and hypothyroid, the rash you are experiencing might be related to any of these problems or/and associated drugs (if you are taking any). Hope it was of help! Dr.Albana
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor